# SDR UPS02439894

- Difficulty date: November 10, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123F
- Aircraft serial: 20100
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASV OVERHEAD EMERGENCY LITE, OUTSIDE THE COCKPIT ARE DIM     REMOVED AND REPLACED LITE ASY OPS CHKD GOOD.
